# SDR 01FDEA00119

- Difficulty date: February 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 31,609 hours, 3,996 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Block
- Condition: Crushed
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFT P-F CONV DURING T/O CREW NOTED A LEVEL ONE AC TIE 1 OFF ALERT.  FOUND A BLOCK OF THE CONCRETE BALLAST HAD BROKEN FREE OF AN LD3 CONTAINER IN POS 1 LEFT IN THE FWD LWR CARGO COMP.  THE BLOCK ROLLED THRU THE FWD CARGO COMP AND PASS THRU BULKHEAD AND LODGED IN THE NR 1 EPC BAY.
